American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(60G57) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 11 of 11 found      Go to page: 1

[1] Zakhar Kabluchko. Critical points of random polynomials with independent identically distributed roots. Proc. Amer. Math. Soc. 143 (2015) 695-702.
Abstract, references, and article information   
View Article: PDF

[2] Narn-Rueih Shieh and Xiong-ying Zhang. Random $p$-adic Riesz products: Continuity, singularity, and dimension. Proc. Amer. Math. Soc. 137 (2009) 3477-3486. MR 2515417.
Abstract, references, and article information   
View Article: PDF

[3] Youri Davydov and Ricardas Zitikis. The influence of deterministic noise on empirical measures generated by stationary processes. Proc. Amer. Math. Soc. 132 (2004) 1203-1210. MR 2045439.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Norbert Patzschke. The strong open set condition for self-conformal random fractals. Proc. Amer. Math. Soc. 131 (2003) 2347-2358. MR 1974631.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Gregory A. Burd and Edward C. Waymire. Independent random cascades on Galton-Watson trees. Proc. Amer. Math. Soc. 128 (2000) 2753-2761. MR 1657774.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Robert Kaufman. Sobolev spaces, dimension, and random series. Proc. Amer. Math. Soc. 128 (2000) 427-431. MR 1670383.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Norbert Patzschke. The strong open set condition in the random case. Proc. Amer. Math. Soc. 125 (1997) 2119-2125. MR 1377002.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] David Neal. Commutation of variation and dual projection . Proc. Amer. Math. Soc. 123 (1995) 1591-1595. MR 1242100.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Alison M. Etheridge. Asymptotic behaviour of measure-valued critical branching processes . Proc. Amer. Math. Soc. 118 (1993) 1251-1261. MR 1100650.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Nicolae Dinculeanu. Vector-valued stochastic processes. V. Optional and predictable variation of stochastic measures and stochastic processes . Proc. Amer. Math. Soc. 104 (1988) 625-631. MR 962839.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Nicolae Dinculeanu. Vector-valued stochastic processes. II. A Radon-Nikod\'ym theorem for vector-valued processes with finite variation . Proc. Amer. Math. Soc. 102 (1988) 393-401. MR 921006.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 11 of 11 found      Go to page: 1